American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 169 found      Go to page: 1 2 3 4 5 > >>

[31] Radu Miculescu and Alexandru Mihail. Lipscomb's space $\omega^{A}$ is the attractor of an infinite IFS containing affine transformations of $l^{2}(A)$. Proc. Amer. Math. Soc. 136 (2008) 587-592. MR 2358499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Su Gao, Steve Jackson, Miklós Laczkovich and R. Daniel Mauldin. On the unique representation of families of sets. Trans. Amer. Math. Soc. 360 (2008) 939-958. MR 2346478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Gabriel Debs and Jean Saint Raymond. Borel liftings of Borel sets: some decidable and undecidable statements. Memoirs of the AMS 187 (2007) MR 2308388.
Book volume table of contents   

[34] Longyun Ding and Su Gao. On generalizations of Lavrentieff's theorem for Polish group actions. Trans. Amer. Math. Soc. 359 (2007) 417-426. MR 2247897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dominique Lecomte. Hurewicz-like tests for Borel subsets of the plane. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 95-102. MR 2191690.
Abstract, references, and article information   
View Article: PDF

[36] Harold R. Bennett and David J. Lutzer. Quarter-stratifiability in ordered spaces. Proc. Amer. Math. Soc. 134 (2006) 1835-1847. MR 2207501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Petr Holicky. Borel sets with countable sections for nonseparable spaces. Proc. Amer. Math. Soc. 134 (2006) 1519-1525. MR 2199201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Olaf Klein and Otmar Spinas. Canonical forms of Borel functions on the Milliken space. Trans. Amer. Math. Soc. 357 (2005) 4739-4769. MR 2165386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Riccardo Camerlo, Udayan B. Darji and Alberto Marcone. Classification problems in continuum theory. Trans. Amer. Math. Soc. 357 (2005) 4301-4328. MR 2156712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Michael Hrusák and Beatriz Zamora Avilés. Countable dense homogeneity of definable spaces. Proc. Amer. Math. Soc. 133 (2005) 3429-3435. MR 2161169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jirí Spurny. $F_\sigma$--additive families and the invariance of Borel classes. Proc. Amer. Math. Soc. 133 (2005) 905-915. MR 2113943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Marián Fabian, Ondrej F. K. Kalenda and Jan Kolár. Filling analytic sets by the derivatives of $C^1$-smooth bumps. Proc. Amer. Math. Soc. 133 (2005) 295-303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gabriel Debs and Jean Saint Raymond. Compact covering mappings between Borel sets and the size of constructible reals. Trans. Amer. Math. Soc. 356 (2004) 73-117. MR 2020025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Dennis K. Burke and Roman Pol. On non-measurability of ${\ell_\infty}/c_0$ in its second dual. Proc. Amer. Math. Soc. 131 (2003) 3955-3959. MR 1999946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Henryk Michalewski. Condensations of projective sets onto compacta. Proc. Amer. Math. Soc. 131 (2003) 3601-3606. MR 1991774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] David L. Fearnley, L. Fearnley and J. W. Lamoreaux. Every three-point set is zero dimensional. Proc. Amer. Math. Soc. 131 (2003) 2241-2245. MR 1963773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Su Gao and Alexander S. Kechris. On the classification of Polish metric spaces up to isometry. Memoirs of the AMS 161 (2003) MR 1950332.
Book volume table of contents   

[48] Wieslaw Kubis. Perfect cliques and $G_\delta$ colorings of Polish spaces. Proc. Amer. Math. Soc. 131 (2003) 619-623. MR 1933354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Roman Pol and Miroslawa Renska. On the dimensional structure of hereditarily indecomposable continua. Trans. Amer. Math. Soc. 354 (2002) 2921-2932. MR 1895209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Miroslav Zelený. A remark on the Debs--Saint-Raymond theorem. Proc. Amer. Math. Soc. 129 (2001) 3711-3714. MR 1860506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Khalid Bouhjar, Jan J. Dijkstra and R. Daniel Mauldin. No $n$-point set is $\sigma$-compact. Proc. Amer. Math. Soc. 129 (2001) 621-622. MR 1800242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Greg Hjorth. Looking ahead. Math. Surveys Monogr. 75 (1999) 177-179.
Book volume table of contents   
View Article: PDF

[55] Greg Hjorth. GE groups. Math. Surveys Monogr. 75 (1999) 115-148.
Book volume table of contents   
View Article: PDF

[56] Greg Hjorth. Turbulence. Math. Surveys Monogr. 75 (1999) 37-58.
Book volume table of contents   
View Article: PDF

[57] Greg Hjorth. An outline. Math. Surveys Monogr. 75 (1999) 1-4.
Book volume table of contents   
View Article: PDF

[58] Greg Hjorth. Definitions and technicalities. Math. Surveys Monogr. 75 (1999) 5-35.
Book volume table of contents   
View Article: PDF

[59] Greg Hjorth. Infinite dimensional group representations. Math. Surveys Monogr. 75 (1999) 75-80.
Book volume table of contents   
View Article: PDF

[60] Greg Hjorth. Beyond Borel. Math. Surveys Monogr. 75 (1999) 155-176.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 169 found      Go to page: 1 2 3 4 5 > >>